# SDR AWXA200600136

- Difficulty date: December 24, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: PL6546598520
- Condition: Corroded
- Location: Bs 1016-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION FOUND DURING C19 CHECK ON THE RT OUTBOARD SIDE ON THE AFT PRESSURE BULKHEAD FORWARD FACE CENTER CHANNEL ON THE BOTTOM END FROM BS 1016 TO BS 1019, WL 193 TO WL 195 AND FROM BL 2L TO BL 4R.  MAINTENANCE REMOVED DAMAGED SECTION OF CHANNEL IAW BOEING 737-300 SRM 51-40-02 AND BAC DRAWING 65C28106.  INSTALLED NEW CHANNEL AND SPLICE REPAIR AT RT OUTBOARD SIDE OF AFT PRESSURE BULKHEAD FORWARD FACE FROM BS 1016 TO BS 1019, WL 193 TO WL 195 AND FROM BL 2L TO BL 4R IAW BOEING 737-300 SRM 51-40-02-0G.  LEAK CHECK WAS GOOD.
